Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 355, NWS Goodland, KS

August 17, 2015Cheyenne County, Colorado

NWS Goodland, KS issued this severe thunderstorm warning at Aug 17, 2015, 6:03 PM MDT for Cheyenne County, Colorado. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 17, 2015, 6:03 PM MDT (00:03 UTC)
Expired
Aug 17, 2015, 7:00 PM MDT
In force
57 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

County Cheyenne County, CO

The radar

The Goodland radar (KGLD), 116 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 17, 2:32 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.1 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 985 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
985 J/kg
Mixed-layer CIN
-158 J/kg
Mixed-layer LCL
1172 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

051 
WUUS53 KGLD 180003
SVRGLD
COC017-180100-
/O.NEW.KGLD.SV.W.0355.150818T0003Z-150818T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
603 PM MDT MON AUG 17 2015

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHEYENNE COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 700 PM MDT

* AT 602 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
  NORTHWEST OF KIT CARSON...OR 26 MILES SOUTH OF SEIBERT...MOVING
  EAST AT 25 MPH.

  HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  KIT CARSON...AROYA...WILD HORSE AND FIRSTVIEW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR EAST CENTRAL
COLORADO.

LAT...LON 3904 10316 3904 10234 3861 10259 3861 10317
TIME...MOT...LOC 0002Z 290DEG 22KT 3892 10292 

HAIL...0.75IN
WIND...70MPH
 
$$

LUNDQUIST
4 follow-up statements
538 
WWUS53 KGLD 180015
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
615 PM MDT MON AUG 17 2015

COC017-180100-
/O.CON.KGLD.SV.W.0355.000000T0000Z-150818T0100Z/
CHEYENNE CO-
615 PM MDT MON AUG 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR CHEYENNE COUNTY...

AT 614 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
KIT CARSON...OR 25 MILES WEST OF CHEYENNE WELLS...MOVING EAST AT 25
MPH.

HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
KIT CARSON...AROYA...WILD HORSE AND FIRSTVIEW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR EAST CENTRAL
COLORADO.

LAT...LON 3904 10316 3904 10234 3861 10259 3861 10317
TIME...MOT...LOC 0014Z 290DEG 22KT 3889 10282 

HAIL...0.75IN
WIND...70MPH
 
$$

LUNDQUIST
792 
WWUS53 KGLD 180027
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
627 PM MDT MON AUG 17 2015

COC017-180100-
/O.CON.KGLD.SV.W.0355.000000T0000Z-150818T0100Z/
CHEYENNE CO-
627 PM MDT MON AUG 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR WESTERN CHEYENNE COUNTY...

AT 626 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF KIT CARSON...OR 28 MILES WEST OF CHEYENNE WELLS...MOVING SOUTHEAST
AT 20 MPH.

HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
KIT CARSON...AROYA...WILD HORSE AND FIRSTVIEW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR EAST CENTRAL
COLORADO.

LAT...LON 3904 10316 3904 10269 3893 10240 3861 10259
      3861 10317
TIME...MOT...LOC 0026Z 301DEG 17KT 3882 10288 

HAIL...0.75IN
WIND...70MPH
 
$$

LUNDQUIST
183 
WWUS53 KGLD 180042
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
642 PM MDT MON AUG 17 2015

COC017-180100-
/O.CON.KGLD.SV.W.0355.000000T0000Z-150818T0100Z/
CHEYENNE CO-
642 PM MDT MON AUG 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR WESTERN CHEYENNE COUNTY...

AT 642 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER KIT CARSON...
OR 22 MILES WEST OF CHEYENNE WELLS...MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KIT CARSON...FIRSTVIEW AND WILD HORSE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR EAST CENTRAL
COLORADO.

LAT...LON 3901 10295 3896 10270 3888 10243 3861 10259
      3861 10317 3885 10306
TIME...MOT...LOC 0042Z 304DEG 19KT 3878 10277 

HAIL...<.75IN
WIND...60MPH
 
$$

LUNDQUIST
560 
WWUS53 KGLD 180058
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
658 PM MDT MON AUG 17 2015

COC017-180107-
/O.EXP.KGLD.SV.W.0355.000000T0000Z-150818T0100Z/
CHEYENNE CO-
658 PM MDT MON AUG 17 2015

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CHEYENNE COUNTY WILL
EXPIRE AT 700 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY 
WINDS UP TO 50 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR CHEYENNE 
COUNTY.

LAT...LON 3901 10295 3896 10270 3888 10243 3861 10259
      3861 10317 3885 10306
TIME...MOT...LOC 0055Z 290DEG 22KT 3878 10277 

$$

LUNDQUIST

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 5:18 PM MDT, 45 minutes earlier.

Area forecast discussion, Aug 17, 5:18 PM MDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
518 PM MDT MON AUG 17 2015

.UPDATE...
ISSUED AT 504 PM MDT MON AUG 17 2015

ADVANCING COLD FRONT/COLD POOL FROM THE NORTHEAST HAS CLEARED ST
FRANCIS AND COLBY AND RAPIDLY HEADING TOWARDS THE GLD AREA. IN
ADDITION TO THE WIND SHIFT AND EVEN MORE INCREASED LOW LEVEL
SHEAR...MESOANALYSIS INDICATES STRONG CINH IN COOLER AIR TO THE
NORTH. THINK THIS WILL FOR AT LEAST A WHILE ACT AS A NORTHERN
LIMIT TO SFC BASED CONVECTION AND HAVE HIGHLIGHTED AND INCREASED
POPS IN AREAS TO THE SOUTH OF AFOREMENTIONED FEATURE. ALTHOUGH
STORMS ARE MOVING...RAINFALL RATES AROUND AN INCH AND A HALF PER
HOUR HAVE BEEN OBSERVED KEEPING HEAVY RAIN SIG THREAT. QUICK
MOTION SHOULD LIMIT FLOOD POTENTIAL AND AT THIS TIME HAVE OPTED
AWAY FROM ANY LARGE SCALE WATCH.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 250 PM MDT MON AUG 17 2015

EARLY AFTERNOON WV IMAGERY AND RAP UPPER LEVEL ANALYSIS SHOW
STRENGTHENING TROUGH ACROSS MONTANA WITH SHARP PV HEIGHT ANOMALY
DIGGING INTO NORTHWESTERN WYOMING. DIFFLUENT FLOW IS IN PLACE
ACROSS NORTHERN COLORADO WITH INCREASING DIVERGENT SIGNATURE
AHEAD OF APPROACHING UPPER LEVEL JET. AT THE SURFACE A STATIONARY
FRONT EXTENDS FROM NORTH CENTRAL KANSAS TO SOUTHEAST
COLORADO...ACROSS THE SOUTHEAST PART OF OUR CWA...WITH A WEAK
SURFACE TROUGH AXIS EXPENDING ACROSS THE NW PART OF OUR FORECAST
AREA.

THUNDERSTORMS SHOULD INITIATE ACROSS EASTERN COLORADO THIS
AFTERNOON WITH ACTIVITY INCREASING IN COVERAGE AND SPREADING EAST
INTO OUR CWA THROUGH THE EVENING/OVERNIGHT. BEST FORCING IS
ADVERTISED 03-06Z OVER OUR CWA AND QUICKLY TRANSITIONS EASTWARD
THROUGH TUESDAY MORNING. AS THE UPPER LOW DEEPENS AND EVENTUALLY
CLOSES OFF OVER NEBRASKA DRY SLOT/SUBSIDENT REGION WILL MOVE OVER
OUR CWA WHICH SHOULD RAPIDLY DECREASE ANY SHOWER/THUNDERSTORM
CHANCES. STRONG COLD FRONT WILL DROP DOWN ACROSS THE REGION
TUESDAY MORNING AND COMBINED WITH INCREASING SUBSIDENCE BRING
MILD/WINDY (VERY FALL-LIKE) CONDITIONS TO OUR CWA. THERE MAY ALSO
BE A REDEVELOPMENT OF DENSE FOG/LOW STRATUS OVER SW NEBRASKA
DEPENDING ON THUNDERSTORM ACTIVITY/MIXING AND FRONTAL TIMING.

REGARDING SEVERE POTENTIAL TONIGHT...RAP ANALYSIS SHOWS SB CAPE
AXIS 2500-3500 J/KG AND DEEP BULK EFFECTIVE SHEER VALUES 40-50KT
ACROSS EASTERN COLORADO. CONSIDERING THE DEEP LAYER SHEER AND
INSTABILITY WE ARE ANTICIPATING ORGANIZED SUPERCELLS DEVELOPING
LATE THIS AFTERNOON AND SLOWLY PROGRESSING EASTWARD (MEAN STORM
MOTIONS 10-20KT). THERE IS A WINDOW WITH LOW LEVEL TURNING ALONG
SURFACE TROUGH AXIS FOR TORNADOES WITH MORE ORGANIZED CELLS...WITH
PRIMARY THREAT VERY LARGE HAIL (2"+) AND DAMAGING WINDS. AS THIS
ACTIVITY ORGANIZES INTO A MCS/THUNDERSTORM CLUSTER TORNADO THREAT
SHOULD DIMINISH. TORNADO WATCH 490 IS CURRENTLY IN EFFECT FOR OUR
EASTERN COLORADO COUNTIES...AND PATTERN IS BEING MONITORED FOR
ANY OTHER POSSIBLE SEVERE WATCHES AS THIS UNFOLDS THIS
AFTERNOON/EVENING.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 156 PM MDT MON AUG 17 2015

JET MAX ROTATING AROUND BACK OF THE UPPER TROUGH WILL BRING
SCATTERED SHOWERS TO THE AREA TUESDAY NIGHT THROUGH WEDNESDAY
MORNING UNDER THE DIVERGENT LEFT EXIT REGION. MODEL QPF IS
LIGHT...GENERALLY BETWEEN A TENTH AND A QUARTER OF AN INCH...BUT
RATHER WIDESPREAD SO POPS MAY NEED TO BE INCREASED IF THOSE TRENDS
CONTINUE. POINT FORECAST SOUNDINGS ACTUALLY SHOW ICE IN THE COLUMN
BUT THE SURFACE BASED WARM LAYER EXTENDS TO AROUND 6KFT AGL WHICH
WILL BE MORE THAN SUFFICIENT TO KEEP ANY KIND OF SNOW FROM
REACHING THE GROUND. LOW TEMPERATURES A BIT TRICKY...WITH CLOUDS
POTENTIALLY KEEPING THEM FROM REACHING THE UPPER 40S BUT IF THE
RAIN IS PROLONGED MIGHT WET BULB DOWN TO NEAR THAT ANYWAY. EITHER
WAY IT WILL BE A RATHER CHILLY MORNING FOR MID AUGUST.

UPPER TROUGH WILL MOVE OUT WEDNESDAY AFTERNOON WITH NORTHWEST
FLOW ALOFT THROUGH THE END OF THE WEEK. PRECIPITATION CHANCES
DURING THAT TIME WILL BE SLIM TO NONE WITH NO UPPER SHORTWAVES IN
THE MODELS AND LIMITED MOISTURE AVAILABLE. TEMPERATURES WILL
REBOUND QUICKLY AFTER THE MIDWEEK COOL DOWN WITH ABOVE NORMAL
HIGHS BY FRIDAY. THE UPPER FLOW WILL TRANSITION TO ZONAL AND THEN
SOUTHWEST OVER THE WEEKEND AS ANOTHER TROUGH DIGS INTO THE
NORTHERN ROCKIES. THE NEXT BEST CHANCE FOR THUNDERSTORMS WILL BE
SATURDAY AFTERNOON/EVENING AS DYNAMICS AND SURFACE COLD FRONT
ASSOCIATED WITH THAT SYSTEM MOVE THROUGH THE CENTRAL PLAINS. A
LITTLE EARLY...BUT RIGHT NOW BEST COMBINATION OF INSTABILITY AND
SHEAR WILL BE CONFINED TO EASTERN PARTS OF THE FORECAST
AREA...NORTON TO GOVE...WHICH WOULD BE THE FAVORED AREAS FOR ANY
SEVERE THREAT. IF THAT TIMING VERIFIES SUNDAY AND MONDAY WILL BE
DRY AND A LITTLE COOLER.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 504 PM MDT MON AUG 17 2015

COMPLICATED AVIATION FORECAST ONGOING ACROSS THE AREA AS ADVANCING
COLD POOL NEAR KGLD BRING A WIND SHIFT AND INCREASED
STABILITY...WHILE STRONG CONVECTIVE COMPLEX BRINGING IFR
CONDITIONSAND STRONG WINDS FROM THE WEST. STORMS WILL BE NEAR
KGLD AROUND 2 UTC...BUT THINK THE HIGH END CONDITIONS APPEAR MORE
LIKELY TO THE SOUTH OF THE TERMINAL. MCK MAY SEE A BRIEF REPRIEVE
FROM IFR CIGS BUT EXPECT STRATUS TO DEVELOP AGAIN OVERNIGHT WITH A
PROLONGED PERIODS OF CIGS LESS THAN 1000 FEET. DETAILS ARE A BIT
MURKY AND WILL REFINE AS POSSIBLE WHEN THINGS CLEAR UP.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...JRM
SHORT TERM...DR
LONG TERM...024
AVIATION...JRM
Hazardous weather outlook, Aug 17, 10:44 AM MDT, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1044 AM MDT MON AUG 17 2015

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-181645-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1044 AM MDT MON AUG 17 2015 /1144 AM CDT MON AUG 17 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORMS WILL BEGIN TO DEVELOP ACROSS THE AREA THIS AFTERNOON
WITH COVERAGE INCREASING DURING THE EVENING. ACTIVITY WILL SLOWLY
MOVE EAST THROUGH THE OVERNIGHT HOURS. SEVERE THUNDERSTORMS WILL
BE POSSIBLE ACROSS MOST OF THE AREA...HOWEVER THE BEST CHANCE FOR
SEVERE WEATHER WILL BE ACROSS EASTERN COLORADO AND WEST OF HIGHWAY
25 IN KANSAS AND NEBRASKA. LARGE HAIL GREATER THAN 2
INCHES...DAMAGING WINDS IN EXCESS OF 60 MPH....AND A FEW TORNADOES
WILL BE POSSIBLE. SLOW STORM MOTIONS AND HEAVY RAIN COULD ALSO
LEAD TO FLASH FLOODING...ESPECIALLY AT LOCATIONS THAT RECEIVED
HEAVY RAINFALL SUNDAY EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON THROUGH THIS
EVENING.

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 6:13 PM MDTSpecial Weather StatementGLDYuma17 min
Aug 17, 7:00 PM MDTSpecial Weather StatementGLDCheyenne15 min
Aug 17, 7:14 PM MDTSpecial Weather StatementGLDCheyenne16 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.